# SDR WX0A2023102031871

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 50,497 hours, 20,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 28658
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OVERHEAD MEGAPHONE NOT TESTING PROPERLY / REMOVED AND REPLACED MEGAPHONE PER LOPA FOR 283NV. OPS CHECK GOOD PER AMM 25-65-51-710-002A."
